# SDR AT9900915

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING, OUTBOARD SECTION OF TRAILING EDGE, TOP AND BOTTOM SKIN TO HAVE CORROSION AND FOUND RIB CRACKED ON RIGHT WING.  REMOVED CORROSION AND INSTALLED DOUBLER ON RIB.
